# SDR SWAA2016100408437

- Difficulty date: September 19, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 63,645 hours, 37,453 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 148A0922
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD INTERCOSTAL CORRODED AT BS 1016.  R & R THE BULKHEAD INTERCOSTAL IAW SRM & DWG.
